# SDR DALA2023030601635

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 65,489 hours, 30,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8567596) UPON REACHING THE GATE, UPON REACHING THE GATE, AND SHUTTING BOTH BOTH ENGINES DOWN WITH BOTH APU POWER AND GROUND POWER THE WHOLE CABIN WENT DARK. RESET POWER AT GATE, OPS NORMAL REF B737 AMM 24-41.
